A nonlinear quasiperiodic Kronig-Penney model

D. Hennig, G. P. Tsironis, M. I. Molina, H. Gabriel

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We introduce a quasiperiodic nonlinear Kronig-Penney model with a sequence of barrier heights constructed according to the Fibonacci inflation rule. We find that nonlinearlity enhances tranparency and reduces the localization properties of the corresponding linear quasiperiodic Kronig-Penney model.

Original languageEnglish
Pages (from-to)259-263
Number of pages5
JournalPhysics Letters A
Volume190
Issue number3-4
DOIs
Publication statusPublished - Jul 25 1994

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this